MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE SYSTEM; REUSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE SYSTEM; REUSABLE BIOPSY
Catalog Number E4115
Medical Device Problem Codes Break (1069); Failure to Calibrate (2440); Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the device is allegedly broken, and part of the serial number is missing.It was further reported that the user advised possibly a "5" rubbed off.There was no reported patient injury.
 
Event or Problem Description
It was reported that the device is allegedly broken, and part of the serial number is missing.It was further reported that the user advised possibly a "5" rubbed off.Reportedly, additional information was provided that system displayed error code 1011 (calibration error) when connected to the driver.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a dhr and manufacturing review was not required as the serial number is unknown and no manufacturing related issue was identified.Investigation summary: the physical device was not returned for evaluation.One photos or no video were provided for review.One photo of encor enspire was provided by the customer.Reviewed by karthikeyan kumaravel on 21-march-2025.In the photo, "wo 103531 sn label.Jpg" encor enspire shows product information including catalogue number, serial number and date of manufacture but not are in legible way to understand from the unit.No other visual anomalies were noted of the internal component.Therefore based on the investigation review, the investigation is determined to be confirmed for the reported user advised possibly a "5" rubbed in s/n label issues and the investigation is determined to be inconclusive for the reported system displayed error code 1011 (calibration error) issue.A definitive root cause for reported system displayed error code 1011 (calibration error) issue and reported part of the serial number is missing issue could not be determined based upon the provided information.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.H10: g3, b5, h6 (method).H11: h6 (device, result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ENCOR ENSPIRE SYSTEM
Common Device Name
REUSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21341430
Report Number2020394-2025-00145
Device Sequence Number7959263
Product Code KNW
UDI-Device Identifier00801741086113
UDI-Public(01)00801741086113
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE4115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown